On Optimal Representatives of Finite Coloured Linear Orders

Mwesigye, F and Truss, JK (2019) On Optimal Representatives of Finite Coloured Linear Orders. Order, 36 (1). pp. 107-117. ISSN 0167-8094



  • Mwesigye, F
  • Truss, JK
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Coloured linear order; Ehrenfeucht-Fraïssé game; Optimality; Classification
  • Accepted: 3 April 2018
  • Published (online): 2 May 2018
  • Published: March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Apr 2018 11:36
Last Modified: 08 Oct 2020 19:26
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11083-018-9458-3

Share / Export